American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jih-Hsin Cheng. Rigidity of automorphisms and spherical CR structures. Proc. Amer. Math. Soc. 128 (2000) 1825-1832. MR 1653441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tatsuo Suwa. A factorization theorem for unfoldings of analytic functions . Proc. Amer. Math. Soc. 104 (1988) 131-134. MR 958056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Howard Jacobowitz. Simple examples of nonrealizable CR hypersurfaces . Proc. Amer. Math. Soc. 98 (1986) 467-468. MR 857942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1